m+Medelevator.RU
← Поиск публикаций
Orvosi hetilap · 2024

[Quick improvement of clinical symptoms of statin myopathy but very slow decrease of high creatine kinase level after statin withdrawal in an old osteoporotic female patient].

СтатьяКлинический случайНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Szende László

Аннотация

Both statins and nitrogen-containing bisphosphonates act via the mevalonate pathway. When used together, not only their beneficial effects but also their side effects may cumulate. Thus, the possibility of rhabdomyolysis in osteoporotic female patients treated with lipid-lowering agents as well was already highlighted in 2009 by Japanese authors. In very rare cases, this side effect has also been observed in chronic statin treatment immediately after bisphosphonate administration. In the case described, creatine kinase levels approaching the threshold for rhabdomyolysis with myopathic symptoms were observed during chronic co-administration of the two drugs. The 81-year-old woman after 18 months of atorvastatin treatment with a dose of 30 mg/day was examined for joint complaints, proximal lower leg muscle pain and muscle weakness of 6 months duration, with creatine kinase level of 5638 U/L and lactate dehydrogenase level of 2129 U/L. After 6 weeks of statin withdrawal, clinical symptoms resolved but creatine kinase levels decreased very slowly being above 7 times the normal upper limit after 5 months. The euthyroid, non-diabetic patient had previously been treated with per os alendronate for 4 years and per os risedronate for almost 1 year (the latter was still given continuously after the presentation), with continuous calcium and vitamin D supplementation throughout. Thus, a statin-bisphosphonate interaction was suspected to be responsible for the development of the high levels of creatine kinase and their very slow decline. Although a creatine kinase level of 18 times the upper limit of normal with permanently normal renal function does not correspond to the currently accepted value for rhabdomyolysis guidelines, a level above 5000 IU/L is considered a risk factor for rhabdomyolysis, a value prompting investigations for other trigger factors and indicating that the patient is not suitable for statin treatment. The patient had no cardiovascular risk factors other than hyperlipemia and died at her age of 89 years following surgery for gastric perforation without continuation of statin. Our case illustrates the peculiar situation where drugs acting through the mevalonate pathway translate their enzyme action intended to be physiological into pathophysiological, similar to the case where their combined use unexpectedly resulted in pathological bone fracture due to reduced steroid synthesis. Orv Hetil. 2024; 165(48): 1911–1916.

Предметные рубрики MeSH